# SDR GTIA2023040637104

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,047 hours, 5,681 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS DIRTY SOCK SMELL IN CABIIN DESCENT. -PERFORMED ENGINE RUN WITH CREW ASSISTANCE , PERFORMED OPERATIONAL CHECK OF PACK1 & PACK 2 NO ODOR NOTED. IAW TSM 05-50-00-810-831-A AIRCRAFT GOOD FOR SERVICE.
